# SDR QXEA200601176

- Difficulty date: April 7, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Attach Angle
- Condition: Chafed
- Location: Wing To Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: WING TO NACELLE ATTACHED ANGLE CHAFED AT FWD LOWER EDGE JUST BELOW DEICING TUBE AND 4.5 INCHES FWD OF FRONT SPAR AND APPROX YW191.200.  MAINTENANCE REPAIRED IAW Q400 SRM 51-14-00, SRM 51-21-10 AND SRM 51-25-10.
